# SDR HEEA0013374

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000102000
- Condition: Failed
- Location: Cockpit
- Component: RT13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 5 VOLTS OUT OF POWER SUPPLY AND CHECK TONES FOR PROPER OPERATION.
